Характеристически нильпотентные алгебры Ли

Ю.Б. Хакимджанов

Matematiceskij sbornik (1990)

  • Volume: 181, Issue: 5, page 642-655
  • ISSN: 0368-8666

How to cite


Хакимджанов, Ю.Б.. "Характеристически нильпотентные алгебры Ли." Matematiceskij sbornik 181.5 (1990): 642-655. <http://eudml.org/doc/72166>.

author = {Хакимджанов, Ю.Б.},
journal = {Matematiceskij sbornik},
keywords = {Nilpotent Lie algebras; nilpotent derivations; characteristically nilpotent Lie algebras},
language = {rus},
number = {5},
pages = {642-655},
publisher = {Tipogr. Lissnera i Sobko},
title = {Характеристически нильпотентные алгебры Ли},
url = {http://eudml.org/doc/72166},
volume = {181},
year = {1990},

AU - Хакимджанов, Ю.Б.
TI - Характеристически нильпотентные алгебры Ли
JO - Matematiceskij sbornik
PY - 1990
PB - Tipogr. Lissnera i Sobko
VL - 181
IS - 5
SP - 642
EP - 655
LA - rus
KW - Nilpotent Lie algebras; nilpotent derivations; characteristically nilpotent Lie algebras
UR - http://eudml.org/doc/72166
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.